# SDR AALA201708299017

- Difficulty date: August 27, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PASSENGER CREW DOOR HANDLE FRAME  AT AFT GALLEY AREA.  REPLACED HANDSET ON DOOR FRAME PASSENGER CREW DOOR IAW AMM.
